PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 3 | 377-381
Tytuł artykułu

On log canonical divisors that are log quasi-numerically positive

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let (X Δ) be a four-dimensional log variety that is projective over the field of complex numbers. Assume that (X, Δ) is not Kawamata log terminal (klt) but divisorial log terminal (dlt). First we introduce the notion of “log quasi-numerically positive”, by relaxing that of “numerically positive”. Next we prove that, if the log canonical divisorK X+Δ is log quasi-numerically positive on (X, Δ) then it is semi-ample.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
3
Strony
377-381
Opis fizyczny
Daty
wydano
2004-06-01
online
2004-06-01
Twórcy
Bibliografia
  • [1] F. Ambro:The moduli b-divisor of an lc-trivial fibration, math. AG/0308143, August 2003.
  • [2] O. Fujino: “Base point free theorem of Reid-Fukuda type”,J. Math. Sci. Univ. Tokyo, Vol. 7, (2000), pp. 1–5.
  • [3] T. Fujita: “Fractionally logarithmic canonical rings of algebraic surfaces”,J. Fac. Sci. Univ. Tokyo Sect. IA Math., Vol. 30, (1984), pp. 685–696.
  • [4] S. Fukuda:A note on the ampleness of numerically positive log canonical and anti-log canonical divisors, math. AG/0305357, May 2003.
  • [5] Y. Kawamata, K. Matsuda and K. Matsuki: “Introduction to the minimal model problem”, In:Algebraic geometry, Sendai (Japan), 1985, North-Holland, Amsterdam, 1987, pp. 283–360.
  • [6] S. Keel, K. Matsuki and J. McKerman: “Log abundance theorem for threefolds”,Duke Math. J., Vol. 75, (1994), pp. 99–119. http://dx.doi.org/10.1215/S0012-7094-94-07504-2
  • [7] J. Kollár (Ed.).Flips and abundance for algebraic threefolds, Société Mathématique de France, Paris, 1992.
  • [8] J. Kollár and S. Mori:Birational geometry of algebraic varieties, Cambridge University Press, Cambridge, 1998.
  • [9] K. Matsuki:A correction to the paper “Log abundance theorem for threefolds”, math. AG/0302360, February 2003.
  • [10] V. Shokurov: “3-fold log flips”,Russian Acad. Sci. Izv. Math., Vol. 40, (1993), pp. 95–202. http://dx.doi.org/10.1070/IM1993v040n01ABEH001862
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475234
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.